STD Home > Estrostep Fe Overdose
If you take too much Estrostep Fe, overdose effects can vary, but typically include nausea, vomiting, or vaginal bleeding. It is not exactly known how best to treat an overdose. If necessary, treatment will typically involve supportive care, which consists of treating the symptoms that occur as a result of the Estrostep Fe overdose.
Estrostep Fe Overdose: An OverviewEstrostep® Fe (norethindrone/ethinyl estradiol) is a prescription-only oral contraceptive (birth control pill) that can also be used to treat acne in women. The effects of an Estrostep Fe overdose are not usually serious, but they can vary, depending on a number of factors, including the Estrostep Fe dosage; the sex and age of the person who took the overdose; and whether it was taken with any other substances, medications, or street drugs.
Even though an Estrostep Fe overdose is unlikely to be life-threatening, it is important to seek medical attention immediately if you or someone else happens to take too much.
(Estrostep Fe is equivalent to Tri-Legest® Fe and Tilia™ Fe birth control pills. The information in this article also applies to Tri-Legest Fe and Tilia Fe.)
Symptoms of an Estrostep Fe OverdoseAs with any birth control pill, an overdose of Estrostep Fe may cause nausea and vomiting. In females (even in young girls), an overdose could cause vaginal bleeding and may disrupt the menstrual cycle. No serious symptoms have been reported in cases when children accidentally took large overdoses of birth control pills.
Treating an Estrostep Fe OverdoseIt is not known how best to treat an Estrostep Fe overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an Estrostep Fe overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have taken too much Estrostep Fe.